# SDR USAA2014012400006

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 4,545 hours, 1,913 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367163000200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT DELAMINATION ON CABIN CTR AISLE FLOOR BETWEEN FRAME 47 TO FRAME 47.5, BL0. REPLACED CABIN CTR AISLE FLOOR BETWEEN FRAME 47 TO FRAME 47.5, BL0 IAW AMM 53-42-12.
